# SDR FDEA202210212633

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,424 hours, 29,672 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON DRAG LINK ATTACHMENT FITTING HAS 8 HOLES WITH CORROSION. HOLES   2,3,5,7,10,14. AND 15 IN FITTING LAYER. HOLE 8 HAS CORROSION IN SKIN LAYER. COMPLIED WITH EA F-5730-T03700894 PT1  R/H WING UPPER SKIN AT DRAG FITTING   CORROSION   FINDINGS. THIS EA DEVIATES FROM EO F-5730-E0340076.  MAJOR REPAIR
